# SDR JJBA20241202013

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1 SHEAR CLIP AT FR66 AND BTW STR 6L-7L FOUND CRACKED. AT RF1, SHEAR CLIP AT FR66 AND BTW STR 6L-7L REMOVED AND REPLACED
